# SDR DALA2022041102483

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 102,143 hours, 14,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 ENT SIGN COVER MISSING. L/H JUST AFT OF 1ST CLASS, CORRECTIVE ACTION: REPLACED EXIT LIGHT COVER AT MISSING LOCATION. LIGHT OP CHECKS NML IAW B767 AMM 33-51. (8648914)
